# SDR DALA1212609202

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5917463503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR JAMB AT LT AND RT LWR SIDE WITH CORROSION.  REMOVED LT AND RT LOWER DOOR JAMB CHANNELS AND LOWER DOOR JAMB FOUND WITH TOTAL MATERIAL LOSS.  CUT AND REMOVED AFT PASS DOOR JAMB FRAME IN REF WITH MD90 SRM 53-60-02 FIG 3.  DRILLED AND INSTALLED REPAIR SPLICES AND NEW JAMB SECTION P/N 59174463-503 IN REF WITH MD 90 SRM 53-60-02 FIG 3 VOL I.
